# SDR R61A202001040013

- Difficulty date: December 18, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WET AREA HAS CORROSION ON L/H FLOOR BEAM AT FR87 AS MARKED. BLENDED EFFECT AREA AND FOUND OUT OF LIMITS, FABRICATED REPAIR DOUBLER ON BEAM PN: 170-65669-003 REF MB SRM 53-23-10 AND INSTALLED REF EMB SRM 53-23-10, RESTORE SURFACE REF EMB SRM 51-23-06
